Revista Matemática Iberoamericana

Full-Text PDF (121 KB) | Metadata | Table of Contents | RMI summary
Volume 20, Issue 1, 2004, pp. 277–283
DOI: 10.4171/RMI/389

Published online: 2004-04-30

Two–microlocal Besov spaces and wavelets

Shinya Moritoh[1] and Tomomi Yamada[2]

(1) Nara Women's University, Japan
(2) Nara Women's University, Japan

We give a characterization of the two-microlocal Besov spaces in terms of the local Besov type conditions. As an easy consequence, we obtain the inclusions between the two-microlocal Besov spaces and the local Besov spaces. These results are natural extensions of those obtained by Jaffard and Meyer, who treated the pointwise H\"older regularity in terms of two-microlocal estimates. The Daubechies wavelets play a key role throughout the paper.

Keywords: Besov spaces, wavelets, two–microlocal estimates

Moritoh Shinya, Yamada Tomomi: Two–microlocal Besov spaces and wavelets. Rev. Mat. Iberoam. 20 (2004), 277-283. doi: 10.4171/RMI/389